# SDR GLBA2010051203

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 29,533 hours, 35,419 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT WHEN THE GEAR WAS SELECTED TO THE DOWN POSITION, THE NOSE WHEEL ANNUNCIATOR DID NOT ILLUMINATE & THE IN TRANSIT LIGHT ILLUMINATED.  PERFORMED CHECKLIST & VERIFIED NOSE WHEEL WAS IN THE UP POSITION.  MANUAL EXTENSION WAS THEN PERFORMED AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED THE GEAR 10 TIMES WITH NO DEFECTS NOTED.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE NOSE GEAR ACTUATOR AND SURROUNDING AREA.  NO DEFECTS NOTED.  REF AIM VOL IX CHAPTER 10 MAINTENANCE INSTRUCTION CARD 32-01.
